Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fever, nausea, stomach pain and diarrhea. Took paracetamol. History of taking antibiotics for tooth abscess, upper respiratory tract infection and chest infection

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3369 Questions
3 days ago i started to feel off, very tired and strange so i took my temperature is was 38.6c so took some paraceptomol and went to bed. later that day i developed nausea and yellow diarrhrea. Temperature has gone down but i now more pain in a previously damaged arm,upper right back pain and the nausea and diarrhea continues. I have a mild ache in my tummy and still feel very tired. Over the last month or so have had 3 courses of antibiotics for a tooth absess, upper tractinfection and chest infection. All of which seem to be still hanging around a little. Im fed up of being ill. Please help!
Posted Sun, 22 Apr 2012 in Lung and Chest disorders
Answered by Dr. Raju A.T 13 hours later

Thanks for your query.

Based on the details mentioned, you are probably suffering from an Infection.

It is hard to predict the type of infection without a physical examination. The likely causative infections could be Viral. However other possible infection such as Salmonella(Typhoid) needs to be ruled out.

Continue the use of paracetamol whenever your temperature goes above 37 deg C.

It is essential that you keep yourself well hydrated with good nutritious diet in times of infection. They help in faster recovery.

I do recommend that you see a general physician for a physical examination. He may run a few run some blood test to determine the type of infection and may suggest you a course of antibiotics

A bland diet, with reduced spices needs to be followed.

I suggest you to take an opinion from general physician and I can be available to answer your queries once the primary consult is done.

Thanks for visiting XXXXXXX com

Wish you a speedy recovery. Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor